# SDR CA031027006

- Difficulty date: October 17, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 5,147 hours
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Drag Brace
- Part number: 51420025
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN COMPLYING WITH CESSNA SERVICE BULLETIN CQB91-9 FOUND CRACK AT RAM ATTACH LUG. REPLACED DRAG BRACE.
